# SDR SWIA2019021445520

- Difficulty date: January 14, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 26,721 hours, 25,976 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE 621 BULKHEAD SEVERAL CHAFES ON Z ANGLE AT LBL 18 AND RBL 18, 27. (C-CHECK) RO: 02/12/2019 COMPLIED WITH PERMANENT REPAIR 621 Z ANGLE, IAW REO.
